DOI 10.1093/ajhp/56.suppl_5.s5
Etiology of neutropenia in HIV-infected patients.
Аннотация
The causes of neutropenia in HIV-infected patients are described, as is the association of absolute neutrophil count (ANC) and the risk of bacterial infections. In patients with HIV infection, neutropenia can result from the disease or related malignancies, drug therapies, or opportunistic infections. HIV can cause neutropenia by directly or indirectly impairing hematopoiesis. Similarly, microorganisms that cause opportunistic infections, such as cytomegalovirus and Mycobacterium avium complex, can infiltrate the bone marrow and cause myelosuppression. Hematologic toxicities of drug therapy targeted against HIV and opportunistic infections, such as zidovudine, cidofovir, foscarnet, ganciclovir, and trimethoprim/sulfamethoxazole, can further reduce blood cell formation. Several retrospective studies are reviewed that examined the relationship between ANC and the development of bacterial infections in patients infected with HIV. Since neutropenia appears to be associated with increased risk of bacterial infections in HIV-infected patients, approaches to shorten or prevent neutropenia in these patients will likely provide substantial clinical benefit.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.